American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Cauty. L'espace des plongements d'un arc dans une surface . Trans. Amer. Math. Soc. 338 (1993) 599-614. MR 1172295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Dobrowolski, W. Marciszewski and J. Mogilski. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity . Trans. Amer. Math. Soc. 328 (1991) 307-324. MR 1065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Katsuro Sakai and Raymond Y. Wong. On infinite-dimensional manifold triples . Trans. Amer. Math. Soc. 318 (1990) 545-555. MR 994171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vo Thanh Liem. On ${\bf R}\sp \infty\;(Q\sp \infty)$-manifold bundles over CW complexes . Trans. Amer. Math. Soc. 297 (1986) 563-585. MR 854085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aarno Hohti. On Lipschitz homogeneity of the Hilbert cube . Trans. Amer. Math. Soc. 291 (1985) 75-86. MR 797046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vo Thanh Liem. On infinite deficiency in ${\bf R}\sp \infty$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 205-226. MR 773057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Bruce Hughes. Bounded homotopy equivalences of Hilbert cube manifolds . Trans. Amer. Math. Soc. 287 (1985) 621-643. MR 768729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. D. Anderson, D. W. Curtis and J. van Mill. A fake topological Hilbert space . Trans. Amer. Math. Soc. 272 (1982) 311-321. MR 656491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. A. Chapman. Approximation results in Hilbert cube manifolds . Trans. Amer. Math. Soc. 262 (1980) 303-334. MR 586720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. W. Curtis. Growth hyperspaces of Peano continua . Trans. Amer. Math. Soc. 238 (1978) 271-283. MR 482919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1